Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 6, Pages 1322–1325 (Mi dan43987)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Properties of random matrices connected with unconditional convergence almost everywhere

B. S. Kashin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (461 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 13.06.1980

Citation: B. S. Kashin, “Properties of random matrices connected with unconditional convergence almost everywhere”, Dokl. Akad. Nauk SSSR, 254:6 (1980), 1322–1325

Citation in format AMSBIB
\Bibitem{Kas80}
\by B.~S.~Kashin
\paper Properties of random matrices connected with unconditional convergence almost everywhere
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 6
\pages 1322--1325
\mathnet{http://mi.mathnet.ru/dan43987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0592500}
\zmath{https://zbmath.org/?q=an:0469.15010}


Linking options:
  • http://mi.mathnet.ru/eng/dan43987
  • http://mi.mathnet.ru/eng/dan/v254/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “On the choice of a subsystem of convergence in a given orthonormal system”, Russian Math. Surveys, 40:2 (1985), 215–216  mathnet  crossref  zmath  adsnasa  isi
    2. V. L. Girko, “Asymptotics of eigenvalues of symmetric random matrices”, Math. Notes, 54:2 (1993), 769–779  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:92
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021